Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Cuz

Thread: NPP and Flu Like Symptom

  1. #1
    lzicc's Avatar
    lzicc is offline Senior Member
    Join Date
    Apr 2004
    Location
    The Gym
    Posts
    1,203

    NPP and Flu Like Symptom

    I seem like anytime I change things up, my body has bad reactions. I have been on TRT Cyp, 200MG a week for years. I've taken deca in the past with no issue's. I wanted to try NPP, so I injected 225MG on Monday. A few hours later the injection site felt sore. The soreness got worse the next few days and seems to be subsiding. The soreness wasn't too drastic, but enough that I felt it. I noticed yesterday I felt run down and lazy. I was going to inject the NPP every 3 days at 225MG E3D and today I am due to for another injection, but wondering if I should hold off until I feel better and start again. I've only had 1 injection so far of NPP. Or is this just my body getting used to a different substance and my immune system is trying to fight it off.

  2. #2
    Cuz's Avatar
    Cuz
    Cuz is offline Knowledgeable Member
    Join Date
    May 2013
    Location
    No source checks
    Posts
    6,646
    I would personally try injecting less oil at one time
    956Vette likes this.

  3. #3
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,286
    Blog Entries
    1
    Cut the dose by at least half, should be plenty initially. GL!

  4. #4
    Charlie67's Avatar
    Charlie67 is offline Knowledgeable Member
    Join Date
    Mar 2015
    Posts
    1,813
    I had this when I (tried) to run Bold Ace. That lethargic flu like feeling... but it was awful. To the point of cold chills, and the PIP was ridiculous. I kept at if for a few weeks and gave up. I only mention this because like NPP, Bold Ace has a quick half-life so I recovered pretty quick (4-5 days) after my last shot.

    But since you are only on shot 1, I'd try to soldier on a bit. You could try less oil, or mix it with your Test (or whatever your running with it), but give it a few tries. NPP has a half-life of 2-3 days I think, give it more than 1 shot

    Best of Luck,
    C-

  5. #5
    lzicc's Avatar
    lzicc is offline Senior Member
    Join Date
    Apr 2004
    Location
    The Gym
    Posts
    1,203
    I held off on the another shot for now. Still feeling under the weather. I'm thinking that maybe I was coming down with something to begin with and the shot just pushed it along. My head is all stuffed up. May allergies also. When I feel more like myself, I am going to try to do a half dose and add it to my test Cyp for the initial shot.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •